HayashiSanguine Posted October 9, 2010 Share Posted October 9, 2010 Admittedly new to this, so I hope this is in the right place and not a silly question or on the wrong board. Hoping someone with more experience might be able to help. I was wondering if anyone knows of a good way to deal with really sore throat that's impeding normal function while on citalopram? Also, while I expect it's cold/flu related, is there any likelihood this is a side effect? Bit of backstory, in case it helps - was started on citalopram recently, initially 10mg then, following a GP appointment on Wednesday, increasing to 20mg from Thursday. Woke up on Thursday with my throat killing me, which has only worsened since, to the extent that I can't sleep more than an hour or so at a time, can't eat anything substantial without throwing up afterward and I'm almost unable to speak. Normally I'd just make with the Lemsip and Nurofen, but both are supposed to have pretty serious reactions with citalopram, so I've been avoiding anything remotely medicated. Haven't had a throat this sore before, nor had one that hadn't started getting better by this point. I can't make an appointment with my doctor until Monday and there's usually a couple of days wait. Ideally just looking for advice on how to cope with it and whether to wait it out or if it's something to do with the medication; Any input would be greatly appreciated. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.